Article: North American Stenomidae (Lepidoptera: Gelechioidea)
Add this to your Mendeley library Report an error

Title

North American Stenomidae (Lepidoptera: Gelechioidea)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

116

Series / Issue

Issue: 3495

Pages

23--71

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.116-3495.23

Title

North American Stenomidae (Lepidoptera: Gelechioidea)

By

Duckworth, W. Donald

Genre

Article

Date of Publication

1964

Original Publication

Proceedings of The United States National Museum

Volume

116

Series / Issue

Issue: 3495

Pages

23--71

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.116-3495.23

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American Stenomidae (Lepidoptera: Gelechioidea)</title>
</titleInfo>
<name>
<namePart>Duckworth, W. Donald</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>116</number>
</detail>
<extent unit="pages">
<start>23</start>
<end>71</end>
</extent>
<date>1964</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/6198</identifier>
</mods>

Download BibTeX citation

@article{bhlpart6198,
title = {North American Stenomidae (Lepidoptera: Gelechioidea)},
journal = {Proceedings of The United States National Museum},
volume = {116},
url = {http://www.biodiversitylibrary.org/part/6198},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Duckworth, W. Donald},
year = {1964},
pages = {49},
}

Download EndNote citation

%0 Journal Article
%A Duckworth, W. Donald
%D 1964
%T North American Stenomidae (Lepidoptera: Gelechioidea)
%J Proceedings of The United States National Museum
%V 116
%U http://www.biodiversitylibrary.org/part/6198
%R 10.5479/si.00963801.116-3495.23